# SDR SWAA2021011334426

- Difficulty date: December 4, 2020
- Submitted: January 13, 2021
- Operation: Air carrier
- Aircraft: N434WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32454
- Aircraft time: 60,441 hours, 35,783 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK OUTBOARD FIXED LEADING EDGE SKIN LOCATED AT OF SS 425 LEVEL AT RT WING (1 EA).  REPAIRED OUTBOARD FIXED LEADING EDGE SKIN LOCATED AT SS 425 LEVEL AT RT WING, IAW B737-700 SRM 57-41-01-2R-1 REPAIR 1 AND SRM 57-41-01-2R-1 REPAIR 1 AND SRM 51-70-05-2R-10 REPAIR 10.
